My B12 is still low after months of weekly injections

I have had weekly injections of B12 since summer and continue to have severe B12 symptoms. I get my level checked monthly and the last one was 350. My GI doctor suggested shots because of my Lymphacytic Colitis diagnosis, IBS symptoms and chronic diarrhea for a year. I have also been tested for Adrenal Fatigue, which showed nothing. My levels are checked after a two week waiting period each month and I struggle to bounce back. I never feel better after an injection. I have been gluten free for 18 months and that has helped with inflammation. I am switching to a Hematology doctor. After sharing with my GI doctor that I have new elevated depression and anxiety symptoms, he responded, "You've got yourself all worked up because you're not getting better as fast as you want to." He told me to take a Xanax a day. I have been diagnosed and treated for very low D3 6 years ago and continue to take supplements for that. At this point I feel I know more about B12 than any of my doctors. Help...

Comments for My B12 is still low after months of weekly injections

Average Rating starstarstarstarstar

Click here to add your own comments

Nov 25, 2017
Rating
starstarstarstarstar
Take sl
by: Kerri

Why not take sublingual every day and still get your shots?

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask Your Question, but SEARCH THE SITE BEFORE YOU DO!!!.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter